Home » Pub-Topic: Partial Differential Equations, Pub-Type: Articles in International Journals

PAPER: On approximate solutions to the wavefront speed of reaction-diffusion-convection problem in nonuniform media

REF. DATE:1 January 2010 CREATED/MODIFIED: 19 January 2012 338 views No Comment

On approximate solutions to the wavefront speed of reaction-diffusion-convection problem in nonuniform media (with M.M. Rodrigues), Asymptotic Analysis 66(2010) 51–59.
(myid-10)

Leave your response!

You must be logged in to post a comment.